# SDR 2002F00363

- Difficulty date: December 24, 2001
- Submitted: April 4, 2002
- Operation: Air carrier
- Aircraft: N13ZV
- Make and model: Beech 1900D
- Aircraft serial: UE13
- System (JASC): 2910 · Hydraulic System, Main
- Part: Powerpack
- Part number: 11438800013
- Condition: Failed
- Location: Hyd System
- Part time: 79,235 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

LANDING GEAR FAILED TO EXTEND ON APPROACH, AND LANDING INTO PIT.  THE CREW EXTENDED THE GEAR THROUGH EMERGENCY MEANS, AND LANDED AIRCRAFT WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE HYDRAULIC POWER PACK, AND HYDRAULIC POWER ELECTRICAL RELAY, JACKED AND CYCLED GEAR WITH NO PROBLEMS NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
